# SDR AALA201708289033

- Difficulty date: August 26, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 11,364 hours, 4,388 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Transfer Valve
- Part number: D281500020006
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT TANK STOPPED FLOW AT 120LBS. REPLACED ACTUTAOR TRANSFER VALVE IAW AMM.
